# SDR FDEA202505150759

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 12,492 hours, 5,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T585651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FOUND DAMAGE ONFLOOR PANEL 241WFF. FABRICATED MAIN CARGO DECK FLOORBOARD PANEL 241WFF AT STA. 970-1114.82 AT RBL 11"- LBL   11" (MPN: 145T5876-51) IN REF. B767 DWG 145T5876-51 AND B767 SRM 53-00-50-2R REPAIR 1   FIG.201 SHEET 1. THIS IS A MAJOR REPAIR.
